# SDR UALA2011092605192

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 60,245 hours, 8,748 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SUPPLY LINE NR 2 ENGINE HAS RUBBER INSULATION WORN THROUGH EXPOSING BRAIDED METAL.   INSTALLED AND LEAK CHECKED LINE.  LEAK CHECKED GOOD ON ENGINE RUN. REPLACED NR 2 ENGINE HYD CLAMPS PER MM.
